Journal article icon

Journal article

Convergence of Laplace integrals

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
330
Issue:
2
Pages:
71-75
Publication date:
2000-01-15
DOI:
ISSN:
0764-4442
URN:
uuid:f0bbd955-3258-431c-82dc-0e5a6f5501b4
Source identifiers:
10498
Local pid:
pubs:10498

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP